Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 18 found articles
 
 
  Projective varieties with projectively equivalent singular 0-dimensional sections
 
 
Title: Projective varieties with projectively equivalent singular 0-dimensional sections
Author: Ballico, E.
Cossidente, A.
Appeared in: Results in mathematics
Paging: Volume 46 (2004) nr. 1-2 pages 10-12
Year: 2004
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands